# SDR HNAA2022020900070

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 49,202 hours, 47,408 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  626     30-10  2530291  08FEB22  ALB  CLOSE
      WING ANTI ICE FAIL MSG ON CLIMB-OUT
      
FACT  08FEB22  13:50  ALB
            TROUBLESHOT WG A-ICE FAIL ON EICAS IAW EMB 145 FIM 30-11-00-810-810-A. FOUND CANNON PLUG ON PRESSURE DROP SWITCH DIRTY. CLEANED CANNON PLUG IAW SWPM 20-50-00. OPS CHECK GOOD. IAW EMB 145 AMM 30-00-00
